This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
To the Editor:—
In a recent article by Dr. Harry Koplin on glycosuria caused by administration of antuitrin-S for bilateral undescended testes (The Journal, February 1, p. 374) it was stated by the author that after injections of antuitrin-S (twenty-four 1 cc. injections in eight weeks) for undescended testes in a child, aged 30 months, polydipsia, polyuria, enuresis and glycosuria were produced. Three weeks after the cessation of treatment with antuitrin-S, these symptoms and the glycosuria disappeared.The occurrence of the aforementioned symptoms stimulated a more careful review and recheck of a number of patients in my series who were treated or are being treated for maldeveloped or maldescended testes with the gonadotropic hormone of the urine of pregnant women (Follutein-Squibb).In none of the cases previously reported by me in the literature (Maldevelopment and Maldescent of the Testes, Am. J. Dis. Child.50:649 [Sept.], 1429 [Dec.] 1935) or
Dorff GB. GLYCOSURIA FROM TREATMENT WITH ANTERIOR PITUITARY-LIKE HORMONE FOR IMPERFECTLY DEVELOPED TESTIS. JAMA. 1936;106(13):1111-1112. doi:10.1001/jama.1936.02770130061027